# SDR HNL0800456

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,651 hours, 29,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET IN WHEELWELL, SECONDARY STRUCTURE.  BRACKET REPAIRED IAW B767-300, SRM 51-70-11.
